# SDR UIEA2024040100231

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N861GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67148
- Aircraft time: 6,167 hours, 1,045 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENDED WHEEL WELL FIRE 2X, 1.0 TON OVERWEIGHT LANDING.( DEFERRED WHEEL WELL FIRE DETECTION IAW AMM 26-17-01A, PERFORMED OVERWEIGHT LANDING INSPECTION IAW B747 AMM 05-51-39. NO DISCREPENCIES FOUND, OK FOR SVC. MCC NOTIFIED. PERFORMED OPERATIONAL CHECK IAW FIM 26-17-00-810-801. NO FAULTS NOTED. )
